# SDR UALA2010041601280

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,601 hours, 10,201 cycles
- Engine: Pwa PW4056
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RAT DEPLOYED DURING THE PROCESS OF EXECUTING EG4036.  RAT OPS CK REQ AFTER EG4036 RAT SWITCH REPLACED.
